# SDR KBM2003F00079

- Difficulty date: October 22, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 6220 · Main Rotor Head
- Part: Spacer
- Part number: 704A33640021
- Condition: Worn
- Location: Scissor Link
- Part time: 127 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCISSOR LINK SPACER IS WORN.  INSTALLED 2 EACH SERVCIEABLE SCISSOR LINK SPACERS.(K)
